MAUDE Adverse Event Report: MEDTRONIC CARDIOVASCULAR SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER

MEDTRONIC CARDIOVASCULAR SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number SENSH1628W
Medical Device Problem Codes Component Missing (2306); Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Image review summary: a photograph was returned for evaluation, upon of review of the photograph, it was confirmed that the dilator was not present in tray with the sheath, could not determine the cause of the missing dilator.In addition, both clips which were holding down the sheath and normally would be holding down the dilator were seen attached to the tray.However, the sheath appeared to have been removed and placed back into the incorrect location on the tray prior to taking the photographs.No obvious defects with the sheath or tray were visible.A photograph showing the label end of the opened carton did not reveal anything obvious to show that the carton may have been tampered with or help determine the cause of the missing dilator.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A sentrant was being prepared to be used for a patient in an emergency procedure.It was reported that a dilator was not packed in the package.The procedure was completed with the use of another product.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Device evaluation summary: the product tray, pouch and shelf carton were returned.The product pouch had previously been opened.The sentrant sheath was positioned in the tray.Two tray clips were loose in the tray.The dilator was not present in the tray.There was no damage observed to the sheath.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SENTRANT INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC CARDIOVASCULAR
3576 unocal place
santa rosa CA 95403
MDR Report Key7241053
Report Number2953200-2018-00184
Device Sequence Number10971363
Product Code DYB
UDI-Device Identifier00643169150324
UDI-Public00643169150324
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2018
Device Model NumberSENSH1628W
Device Catalogue NumberSENSH1628W
Device Lot Number00124922
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2018
Initial Date Received by Manufacturer 01/15/2018
Supplement Date Received by Manufacturer04/30/2018
06/13/2018
08/08/2018
Initial Report FDA Received Date02/05/2018
Supplement Report FDA Received Date05/24/2018
08/08/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1